# SDR SWAA2021022245950

- Difficulty date: January 31, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 27,919 hours, 12,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221BF HAS LOOSE FIBERS TOPSIDE. / REPAIRED MAIN CABIN FLOOR PANEL 221BF LOOSE FIBERS TOP SIDE IAW B 737 SRM 53-00-50-2R-1 AND B 737 SRM 53-00-50-2R-0 REPAIR GENERAL
